# SDR FDEA201802170566

- Difficulty date: February 17, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 86,550 hours, 28,570 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: ANB73531
- Condition: Cracked
- Location: Bs 1159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ATTACH TEE BS 1159 AT FRONT SPAR, REPAIR ANGLE CRACKED.  REPAIR SRM 57-20-00, FIG 5.  REMOVED AND REPLACED DAMAGED REPAIR ANGLE IAW SRM 57-20-00, FIG 6, V1.
